MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1g525

Медицинская библиотека · The Annals of pharmacotherapy · 2006

Increased adverse drug reactions to antimicrobials and anticonvulsants in patients with HIV infection.

Lin Daren, Tucker M Jane, Rieder Michael J

СтатьяОбзорПеревод в очереди

Аннотация

OBJECTIVE

To review the incidence, signs, symptoms, and mechanisms of adverse drug reactions (ADRs) to sulfonamides, anticonvulsants, and antimycobacterial medications among people with HIV.

DATA SOURCES: Searches of MEDLINE/PubMed (1980-November 2005) and National Library of Medicine Meeting Abstracts (1989-November 2005), as well as hand searches of journals and abstracts, were conducted to identify primary literature. Reference lists were reviewed to identify additional relevant reports.

STUDY SELECTION AND DATA EXTRACTION: Relevant articles and abstracts, particularly of in vitro experiments and clinical studies, were compiled and reviewed.

DATA SYNTHESIS: ADRs, especially in HIV-infected patients, are a cause for concern. Sulfonamides, anticonvulsants, and antimycobacterial drugs are commonly used to prevent and treat complications of HIV, including seizures and opportunistic infections. Patients with HIV have a much greater rate of ADRs to these drug classes, including severe and life-threatening hypersensitivity reactions. Several mechanisms of these ADRs have been postulated. Sulfamethoxazole and anticonvulsant hypersensitivity may involve the increased formation and decreased detoxification of reactive metabolites. The mechanisms for the marked increase in hypersensitivity ADRs to antimycobacterial drugs may be related to an altered immune profile in patients infected with both tuberculosis and HIV.

CONCLUSIONS

ADRs to antimicrobial and anticonvulsant therapy cause markedly increased morbidity and mortality in HIV-positive patients. Further research involving the interaction between HIV and the increased ADRs to these drugs is required.

Для цитирования: Lin Daren, Tucker M Jane, Rieder Michael J. Increased adverse drug reactions to antimicrobials and anticonvulsants in patients with HIV infection.. The Annals of pharmacotherapy. 2006. DOI: 10.1345/aph.1g525.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.